Notre Dame Journal of Formal Logic

A modal system properly independent of both the Brouwerian system and $S4$.

G. N. Georgacarakos

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 1 (1978), 101-114.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888211

Digital Object Identifier
doi:10.1305/ndjfl/1093888211

Mathematical Reviews number (MathSciNet)
MR0476401

Zentralblatt MATH identifier
0305.02034

Subjects
Primary: 02C10

Citation

Georgacarakos, G. N. A modal system properly independent of both the Brouwerian system and $S4$. Notre Dame J. Formal Logic 19 (1978), no. 1, 101--114. doi:10.1305/ndjfl/1093888211. https://projecteuclid.org/euclid.ndjfl/1093888211


Export citation